Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A remark on the Hensel factorization method

Author: Hans Zassenhaus
Journal: Math. Comp. 32 (1978), 287-292
MSC: Primary 12A20
MathSciNet review: 0476692
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In response to a remark of David Yun a new version of "On Hensel factorization I" (J. Number Theory, v. 1, 1969) is given which sets in evidence the quadratic convergence behavior of the method using a minimum of bookkeeping.

References [Enhancements On Off] (What's this?)

  • [1] A. MIOLA & D. Y. Y. YUN, The Computational Aspects of Hensel-Type Univariate Polynomial Greatest Common Divisor Algorithms, Proc. Eurosam 1974 (ACM SIGSAM Bull. No. 31), Stockholm, Sweden, August 1974, pp. 46-54.
  • [2] DAVID Y. Y. YUN, Hensel Meets Newton-Algebraic Constructions in an Analytic Setting, RC 5538 IBM Research, July 1975, 11pp.
  • [3] Hans Zassenhaus, On Hensel factorization. I, J. Number Theory 1 (1969), 291–311. MR 0242793,

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A20

Retrieve articles in all journals with MSC: 12A20

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society